# SDR FDEA202203300765

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: 165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AREA AFT OF BULK CARGO, MAIN CABIN FLOOR SUPPORT STRUCTURE SPLICE  IS CRACKED   BETWEEN STA 1562 AND 1582 AT APPROX. RBL 80. REMOVED ANGLE AND REPLACED WITH NEW ANGLE IAW BAC DWG 146T5650, REV. C.
